MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STREAMLINE 5.0MM X 40MM - PMA; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STREAMLINE 5.0MM X 40MM - PMA; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number M003SFD050400
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the subject flow diverter's radio opaque marker detached inside the catheter during procedure.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported lot number was confirmed from the returned packaging and the hub.On visual inspection, the stabilizer distal taper tip & radio opaque (ro) marker were detached.The stabilizer proximal marker was intact.The delivery catheter ro marker was detached, the ro marker band was not returned.Functional testing was not performed due to the damage noted to the device, and as the defect was visually confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The available information states that there was a marker band found detached within the axs catalyst 5 catheter, it could not be determined which device it was from.The device was returned and it was confirmed that he distal ro marker of the delivery catheter was detached and not returned.The distal tip of the stabilizer (taper tip and ro marker) was also detached and not returned.It is probable that the device was damaged during the clinical procedure.An assignable cause of procedural factors will be assigned to the reported device interaction with another device reported, the analyzed ro marker(s) detached/separate/not visible under fluoroscopy and to the analyzed stent stabilizer broken/fractured during use, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SURPASS STREAMLINE 5.0MM X 40MM - PMA
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10939859
Report Number3008881809-2020-00378
Device Sequence Number16952673
Product Code OUT
UDI-Device Identifier07613252648864
UDI-Public07613252648864
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2021
Device Model NumberM003SFD050400
Device Catalogue NumberM003SFD050400
Device Lot Number22178024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS OFFSET CATALYST 5 CATHETER (STRYKER); AXS OFFSET CATALYST 5 CATHETER (STRYKER)